# SDR ASAA2018091426088

- Difficulty date: September 10, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 38,281 hours, 11,501 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A/T DISENGAGED INFLIGHT WOULD NOT REENGAGE. GROUNDED - YES. CHECKED THE A/T FAULT HISTORY AND FOUND FAULT 22-31687 (ASM1) RECORDED ON TWO LEGS ON 9/10/18. PERFORMED FIM 22-31 TASK 805 WITH NO ACTIVE FAULTS NOTED. PERFORMED AN A/T OP-TEST PER AMM 22-31-00-710-801. CHECKS GOOD. PERFORMED AN ASM OP TEST PER AMM 22-31-00-710-802. CHECKS GOOD.
